Strong Convergence on Iterative Methods of Cesàro Means for Nonexpansive Mapping in Banach Space
Zhichuan Zhu and
Rudong Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
Two new iterations with Cesà ro's means for nonexpansive mappings are proposed and the strong convergence is obtained as . Our main results extend and improve the corresponding results of Xu (2004), Song and Chen (2007), and Yao et al. (2009).
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/205875.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/205875.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:205875
DOI: 10.1155/2014/205875
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().